MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,RECL,16",RDLA,ELR, 300 LB

Medline Industries, LP MEDLINE; WC,RECL,16",RDLA,ELR, 300 LB
Catalog Number MDS808350
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the recline mechanism is stuck reclined back.
 
Additional Manufacturer Narrative
It was reported that the recline mechanism is stuck reclined back, and no fall or injury was reported.Medline reviewed the photos provided and noted that the product appeared to be in used condition due to wrinkled upholstery; the reclining pistons appeared to be reclined back, and the pistons and reclining system appeared intact with no signs of possible physical defects.Investigation results were not confirmed, and a physical sample was not provided, so only a visual review could be conducted and a functional or dimensional inspection could not be executed.The issue could not be identified based on the photos provided; the cause was documented as an unconfirmed defect with sample required to determine cause, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,RECL,16",RDLA,ELR, 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50897029
Report Number1417592-2026-50797
Device Sequence Number5853007
Product Code IOR
UDI-Device Identifier00080196752457
UDI-Public00080196752457
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808350
Device Lot Number73622100002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown